| Model Number |
MODEL 3000 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Physician reported that the patient's device settings had changed without intentional programming by the physician.
Additional Manufacturer Narrative
Unique identifier (udi) #", corrected data: follow-up report #1 inadvertently listed the wrong udi#.
Event or Problem Description
Additional investigation of this issue was performed via review of log files and it was revealed that this issue was due to a partial programming.During programming of new output currents, the output current is first cleared to 0 ma and then the new output current is programmed.However, due to disrupting in this programming process, the device output currents were cleared to 0 ma and the new output currents were not successfully programmed.Per labeling, if any parameter changes were made during a patient visit, it is recommended to perform a final interrogation prior to the end of the patient visit in order to confirm the generator is set to the desired values.